Alert archive / Illinois / Winter Weather Advisories in 2021

Winter Weather Advisory 4, NWS Lincoln, IL

January 24, 202129 counties in Illinois

NWS Lincoln, IL issued this winter weather advisory at Jan 24, 2021, 3:06 PM CST for 29 counties in Illinois. It took effect at Jan 25, 2021, 3:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2021, 3:06 PM CST (21:06 UTC)
In effect from
Jan 25, 2021, 3:00 AM CST
Expired
Jan 25, 2021, 11:47 AM CST
In force
9 hr
Issued by
NWS Lincoln, IL
All 29 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

253 
WWUS43 KILX 242106
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
306 PM CST Sun Jan 24 2021

...Winter Storm Expected Across Central Illinois Monday through
Tuesday Morning...

ILZ027-028-030-251000-
/O.UPG.KILX.WS.A.0001.210125T1200Z-210126T1800Z/
/O.NEW.KILX.WS.W.0001.210125T1800Z-210126T1800Z/
Knox-Stark-Marshall-
Including the cities of Galesburg, Toulon, and Lacon
306 PM CST Sun Jan 24 2021

...WINTER STORM WARNING IN EFFECT FROM NOON MONDAY TO NOON CST
TUESDAY...

* WHAT...Heavy mixed precipitation expected. Total snow 
  accumulations of 4 to 7 inches and ice accumulations of around 
  one tenth of an inch.

* WHERE...Knox, Stark and Marshall Counties.

* WHEN...From noon Monday to noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...Winds will gust 25 to 35 mph at times
  during the afternoon and evening. This will lead to blowing and
  drifting of snow, especially in open and rural locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ029-031-036-037-040-041-251000-
/O.UPG.KILX.WS.A.0001.210125T1200Z-210126T1800Z/
/O.NEW.KILX.WW.Y.0004.210125T0900Z-210126T1800Z/
Peoria-Woodford-Fulton-Tazewell-Schuyler-Mason-
Including the cities of Peoria, Eureka, Canton, Pekin, Rushville,
and Havana
306 PM CST Sun Jan 24 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM MONDAY TO NOON CST
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of 2 to 4 inches and ice accumulations of up to two tenths of 
  an inch.

* WHERE...Portions of central and west central Illinois.

* WHEN...From 3 AM Monday to noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...Winds will gust 25 to 35 mph at times
  during the afternoon and evening. This will lead to blowing and
  drifting of snow, especially in open and rural locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ049>057-061-251000-
/O.NEW.KILX.WW.Y.0004.210125T0900Z-210125T1800Z/
Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-
Including the cities of Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, and Shelbyville
306 PM CST Sun Jan 24 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON CST
MONDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of up to one inch and ice accumulations of up to one tenth of 
  an inch.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...From 3 AM to noon CST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ038-042>048-251000-
/O.NEW.KILX.WW.Y.0004.210125T0900Z-210126T1800Z/
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-
Including the cities of Bloomington, Normal, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Beardstown, 
and Petersburg
306 PM CST Sun Jan 24 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM MONDAY TO NOON CST
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations of
  up to around one inch and ice accumulations of up to two tenths
  of an inch.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...From 3 AM Monday to noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

Deubelbeiss
2 follow-up statements
811 
WWUS43 KILX 250958
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
358 AM CST Mon Jan 25 2021

...Winter Storm Expected Across Central Illinois Today through 
Tuesday Morning...

ILZ027-028-030-251800-
/O.CON.KILX.WS.W.0001.210125T1800Z-210126T1800Z/
Knox-Stark-Marshall-
Including the cities of Galesburg, Toulon, and Lacon
358 AM CST Mon Jan 25 2021

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON
CST TUESDAY...

* WHAT...Heavy mixed precipitation expected. Total snow
  accumulations of 4 to 6 inches and ice accumulations of a light
  glaze.

* WHERE...Knox, Stark and Marshall Counties.

* WHEN...From noon today to noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions to develop this
  afternoon and continue into Tuesday morning. The hazardous
  conditions could impact the evening commute today and the
  Tuesday morning commute.

* ADDITIONAL DETAILS...Some power outages are possible due to the
  combined effects of the expected wetter nature of the snow and
  strong and gusty northeast winds. Light freezing rain and
  freezing drizzle may mix in with the snow at times later today
  and tonight. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ062-063-066>068-251800-
/O.EXA.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/
Cumberland-Clark-Effingham-Jasper-Crawford-
Including the cities of Greenup, Marshall, Effingham, Newton, 
and Robinson
358 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Mixed precipitation. Snow accumulations less than 1 inch,
  and ice accumulations up to one tenth of an inch this morning.

* WHERE...Cumberland, Clark, Effingham, Jasper and Crawford 
  Counties.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions this morning with
  temperatures near freezing. The hazardous conditions could
  impact the morning commute. Temperatures will slowly rise back
  above freezing late this morning with improving conditions by
  midday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling this morning. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ029-031-036>038-040>048-251800-
/O.CON.KILX.WW.Y.0004.000000T0000Z-210126T1800Z/
Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-
De Witt-Piatt-Champaign-Vermilion-Cass-Menard-
Including the cities of Peoria, Eureka, Canton, Pekin, 
Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Beardstown, 
and Petersburg
358 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Mixed precipitation. Snow accumulations of 1 to 3 inches,
  sleet accumulations of between 1/10 and 2/10 of an inch and ice
  accumulations of one to two tenths of an inch. Winds gusting 25
  to 35 mph.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ049>057-061-251800-
/O.CON.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/
Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-
Including the cities of Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, and Shelbyville
358 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Mixed precipitation. Snow accumulations less than 1 
  inch, sleet accumulations of between 1/10 and 2/10 of an inch 
  and ice accumulations of around one tenth of an inch.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

07
760 
WWUS43 KILX 251747
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1147 AM CST Mon Jan 25 2021

...Winter Storm Impacting Central Illinois Through Tuesday 
Morning...

ILZ029-031-036>038-040>048-260200-
/O.CAN.KILX.WW.Y.0004.000000T0000Z-210126T1800Z/
/O.NEW.KILX.WW.Y.0005.210125T1800Z-210126T1800Z/
Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-
De Witt-Piatt-Champaign-Vermilion-Cass-Menard-
Including the cities of Peoria, Eureka, Canton, Pekin, 
Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Beardstown, 
and Petersburg
1147 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of up to 3 inches and ice accumulations of up to two tenths of 
  an inch. Winds gusting as high as 35 mph.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the evening commute today and possibly
  the Tuesday morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ049>055-057-260200-
/O.CAN.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/
/O.NEW.KILX.WW.Y.0005.210125T1800Z-210126T0600Z/
Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Edgar-
Including the cities of Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, and Paris
1147 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Freezing rain expected. Total ice accumulations of a
  light glaze to a few hundredths of an inch.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ056-061>063-066>068-251900-
/O.CAN.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/
Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Including the cities of Charleston, Mattoon, Shelbyville, 
Greenup, Marshall, Effingham, Newton, and Robinson
1147 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Precipitation is pushing east and temperatures will continue to
gradually warm, therefore the advisory has been allowed to 
expire.

$$

ILZ027-028-030-260200-
/O.CON.KILX.WS.W.0001.210125T1800Z-210126T1800Z/
Knox-Stark-Marshall-
Including the cities of Galesburg, Toulon, and Lacon
1147 AM CST Mon Jan 25 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Heavy mixed precipitation expected. Total snow
  accumulations of 4 to 6 inches and ice accumulations of a light
  glaze.

* WHERE...Knox, Stark and Marshall Counties.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions to develop this
  afternoon and continue into Tuesday morning. The hazardous
  conditions could impact the evening commute today and the Tuesday
  morning commute.

* ADDITIONAL DETAILS...Some power outages are possible due to the
  combined effects of the expected wetter nature of the snow and
  strong and gusty northeast winds. Light freezing rain and
  freezing drizzle may mix in with the snow at times later today
  and tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this winter weather advisory went out at Jan 24, 11:21 AM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Jan 24, 11:21 AM CST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1121 AM CST Sun Jan 24 2021

.SYNOPSIS...
Issued at 415 AM CST Sun Jan 24 2021

Light mixed precipitation will occur over central and southeast
IL this morning, with a light glaze of ice possible especially in
southeast IL where the mixed precipitation will be more widespread
into mid morning. A more significant winter storm is expected to
impact central and northern Illinois Monday through Tuesday
morning. Heavy snow with this system is most likely from southern
Iowa into the northern third of Illinois, while between a tenth
and a quarter inch of ice is expected further south across much
of central Illinois, with the highest amounts from I-72 north.
Areas south of I-70 are most likely to see rain from this latter
storm system.

&&

.UPDATE...
Issued at 954 AM CST Sun Jan 24 2021

Initial round of light freezing precip is ending with only a
couple patches of possible light drizzle left on radar for the
next hour or two. Expect dry conditions through the remainder of
today. Focus turns southwest to watch the shortwave currently over
the Desert Southwest which will bring precip to central Illinois
after midnight tonight as warm advection ramps up out ahead of
this feature.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 440 AM CST Sun Jan 24 2021

Very active weather pattern expected this week with four
different weather systems to affect central and southeast IL.

A weak weather disturbance with some isentropic lift was bringing
some light mixed pcpn to central and especially southeast IL
early this morning. More widespread accumulating snows were over
far northern IL into WI. Temperatures were 32-34F from Quincy to
Lincoln to Paris southward, and around 30F north. Dewpoints were
pretty low in the upper teens and lower 20s over CWA early this
morning, so some evaporative cooling of the column causing the
mixed pcpn. A light glaze is possible especially in southeast IL
where pcpn is more widespread into mid morning. Mixed pcpn should
diminish late morning while clouds linger through the day. Highs
this afternoon in the mid 30s northern CWA, upper 30s central
portions of CWA and around 40 in southeast IL.

Much of area should be dry this afternoon and evening, then a 545
dm 500 mb low near San Diego will deepen to 538 dm by noon Monday
as it moves into central KS. Associated 1011 mb surface low
pressure near the northern TX/NM border to deepen to 996 mb over
southeast KS by midday Monday while pulling a warm front northward
into southern MO and near the KY/TN border. This will likely
spread rain and freezing rain NNE into central and southern parts
of CWA, during overnight, approaching I-74 by sunrise Monday.
Areas south of I-70 will mainly be rain while freezing rain likely
north of I-70 overnight into Monday and possibly mixed with snow
and sleet. Lows overnight in the upper 20s northern CWA, 30-32F
much of central part of CWA and 33-35 south of I-70.

.LONG TERM...(Monday through Saturday)
ISSUED AT 440 AM CST Sun Jan 24 2021

Issued a winter storm watch Monday through Tuesday morning for the
IL river valley from Schuyler, Mason, Tazewell and Woodford
counties northwest. Have 2-4 inches of snow forecast over this
areas except 4-6 inches in Knox and Stark counties. Also could see
a tenth to quarter inch of ice, especially from Peoria south.

The freezing rain, sleet and snow will spread northward over
northern CWA by mid Monday morning and could be mixed with sleet
and snow. The rain area will expand northward into portions of
central IL by Monday afternoon while northern/nw CWA will continue
with mixed pcpn where ENE winds increase during the day Monday
with gusts 30-40 mph by Monday afternoon/evening. Highs Monday in
the mid 30s northern CWA, upper 30s along I-72 and low to mid 40s
in southeast IL.

Models are showing two maximum areas of qpf over the mid MS river
valley into KY and another one over southern IA into nw IL where
moderate to heavy winter pcpn expected thru Monday night and
latest models lingering deformation zone of winter pcpn into Tue
morning over central and northern IL. Low pressure passes into
northeast Ohio as it weakens to 1007 mb by midday Tue, and expect
wintry pcpn to diminish by Tue afternoon.

A 3rd weather system off the West Coast to push an upper level
trof toward the MS river valley by Wed afternoon with a 545 dm 500
mb low near IL by sunset Wed. This will bring another chance of
precipitation to the area by Wed afternoon and evening, with
mainly light snow in central IL, and a mix of light snow/rain in
southeast IL.

Upper level ridge builds into the MS river valley by sunset Friday
and this to bring a few dry days from Thu into Fri night, with
milder temperatures on Friday with highs in the upper 30s/lower
40s then. Then a 4th weather system likely brings some rain
showers to the area Sat and Sat night, and diminish from the west
on Sunday. Could see some light snow mixed in too especially Sat
morning and over northern CWA Sat night into Sunday,

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1120 AM CST Sun Jan 24 2021

Overall expect benign weather rest of today with light winds and
primarily VFR conditions. Some lingering IFR and lower MVFR over
CMI should exit east over the next hour or two. Overnight, winds
will turn northeasterly and increase into Monday morning. Ceilings
will lower as a warm front lifts across the region and precip
will develop. Initially precip will be snow, then change to
freezing rain and rain at the southern most terminals
(SPI/DEC/CMI). Snow is expected to be more predominate at PIA and
BMI, but the threat for freezing rain will be present.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Monday morning through Tuesday morning
for ILZ027>031-036-037-040-041.

&&

UPDATE...Deubelbeiss
SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...Deubelbeiss
Hazardous weather outlook, Jan 24, 11:41 AM CST, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1141 AM CST Sun Jan 24 2021

ILZ027>031-036-037-040-041-251200-
Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell-
Woodford-
1141 AM CST Sun Jan 24 2021

...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A winter storm will bring a wintry mix of precipitation, including
freezing rain, sleet and snow from Monday through Tuesday
morning. Several inches of snow are likely northwest of the
Illinois river, while a tenth to quarter inch of ice is likely
from Peoria southward. Hazardous travel will likely develop during
Monday morning and continue into Tuesday morning.

Light snow accumulations are possible Wednesday into Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However
snow and ice measurements would be appreciated.

ILZ038-042>057-061-251200-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-
Vermilion-
1141 AM CST Sun Jan 24 2021

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Light snow late tonight is expected to change to light freezing
rain around daybreak. Untreated surfaces will be slippery for the
early morning commute.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A winter storm will bring a wintry mix of precipitation from late
tonight through Tuesday morning. Between one and two tenths inch
of ice is possible, with the highest amounts from Jacksonville to
Danville and northward. Between 1 and 2 inches of snow is also
possible north and northeast of Lincoln. Slippery travel will
develop Monday morning and continue into Tuesday, especially on
untreated roadways.

Light snow accumulations are possible Wednesday into Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
snow and ice measurements would be appreciated.

ILZ062-063-066>068-071>073-251200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1141 AM CST Sun Jan 24 2021

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Moderate to heavy rain is expected Monday into Monday evening,
with around one inch of accumulation possible.

Light mixed precipitation is possible Wednesday afternoon into
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However
rainfall measurements would be appreciated in southeast Illinois.

Miller

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 3:58 AM CSTWinter Storm WatchILXFulton, Knox, Marshall, Mason, Peoria, Schuyler and 3 more11 hr
Jan 24, 3:06 PM CSTWinter Storm WarningILXKnox, Marshall, Stark37 hr

Nearby

Winter Weather Advisories in Illinois, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.